MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TIGHT TO SHAFT PEDIATRIC TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TIGHT TO SHAFT PEDIATRIC TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67P050
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloons were malfunctioning.Neither balloon would fully inflate.Both units were discovered prior to patient use.There was patient involvement and no patient harm/adverse event reported.The second product fault was documented on (b)(4).
 
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One device was received for investigation.During visual inspection no damage or other defects were detected on the sample.The sample was inflated with the use of a syringe to detect any problem in the inflation system, the sample works as expected.The reported complaint is not confirmed.This issue will continue to be monitored and further actions taken accordingly.A review of the device history records shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
BIVONA TIGHT TO SHAFT PEDIATRIC TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18546015
Report Number9617604-2024-00067
Device Sequence Number15744178
Product Code JOH
UDI-Device Identifier15021312006292
UDI-Public15021312006292
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67P050
Device Lot Number4395747
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2023
Supplement Date Received by Manufacturer02/27/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown